# SDR DXTA2013061105415

- Difficulty date: June 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 9,203 hours, 7,259 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

THE RIGHT TOE BRAKE PRESSURE SEEMS TO DIMINISH AS PRESSURE IS APPLIED, LEAVING AN ASYMETRICAL ALIGNMENT OF THE PEDALS THEMSELVES.  BRAKES ARE GRABBING, BUT THE RT SIDE FEELS LIKE THERE IS VERY LITTLE PRESSURE IN THE LINE.   BLED AIR FROM BRAKES AS REQUIRED IAW MM 32-42-00.  LEAK AND TAXI CHECKED GOOD.
